# SDR CA020819002

- Difficulty date: August 12, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Condition: Cracked
- Location: Cockpit
- Part time: 13,071 hours, 12,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WINDSHIELD CRACKED. REPLACED LT WINDSHIELD IAW 56-11-01.
